MathSciNet Relay Station
MathSciNet bibliographic data
MR1467435 60H05 (60J55)
Rajeev, B. From Tanaka's formula to Itô's formula: the fundamental theorem of stochastic calculus. Proc. Indian Acad. Sci. Math. Sci. 107 (1997), no. 3, 319–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement